# SDR AALA201804029020

- Difficulty date: March 21, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 75,654 hours, 26,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140N2505U32
- Condition: Cracked
- Location: Bs 1214-1218
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INDICATED ON THE FLOOR SUPPORT,  BS 1214 - 1218.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-10-02, AND 51-40-02.
